

Author: Chernikov N. Dovzhenko S.
Publisher: Springer Publishing Company
ISSN: 0037-4466
Source: Siberian Mathematical Journal, Vol.47, Iss.1, 2006-01, pp. : 173-192
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
A complete constructive description is given for the groups whose all nonnormal cyclic subgroups generate a nontrivial proper subgroup.
Related content




Groups as Unions of Proper Subgroups
American Mathematical Monthly, Vol. 116, Iss. 5, 2009-05 ,pp. :


On Products of Nonnormal Subgroups of Finite Soluble Groups
By Vasil’ev A.
Acta Applicandae Mathematicae, Vol. 85, Iss. 1-3, 2005-01 ,pp. :


Groups with All Subgroups Pronormal-by-Finite
Mediterranean Journal of Mathematics, Vol. 4, Iss. 1, 2007-04 ,pp. :


On finite groups whose derived subgroup has bounded rank
Israel Journal of Mathematics, Vol. 178, Iss. 1, 2010-09 ,pp. :